MAUDE Adverse Event Report: Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)
Catalog Number 8065830077
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that the cutter was operating but was unable to cut during surgery.The procedure type was unknown.The surgery was completed on same day, after replacing the product with new one.There was no impact on the patient.This report pertains to the first of the two probes involved in this complaint.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CONSTELLATION Surgical Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50895809
Report Number1644019-2026-04928
Device Sequence Number10684666
Product Code LRO
UDI-Device Identifier00380658300777
UDI-Public(01)00380658300777(17)270430(11)250513(10)17E1CU
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065830077
Device Lot Number17E1CU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured05/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown